# SDR CALA9701572

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FAIRING SUPPORT JUST FORWARD OF RT WHEEL WELL AT FS 1360 CORRODED.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-21-01 AND 53-00-01.
